# SDR V0XD20150416099

- Difficulty date: April 6, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 27,903 hours, 20,097 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3198065
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR BOTTOM STEP HINGE IS CRACKED ON FWD SIDE.  REPLACED PAX DOOR BOTTOM STEP HINGE IAW AMM 52-11-04 & AMM 20-21-00.
